# SDR RAIA00301003

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 13,869 hours, 14,305 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95071737
- Condition: Inoperative
- Part time: 7,927 hours, 7,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5371-BWI-CAPTAIN'S FLIGHT INSTRUMENTS ALL WENT BLANK. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SYMBOL GENERATOR, OPS CK OK.
